# SDR V0XR20120822J0060

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 22,963 hours, 16,371 cycles
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341703
- Condition: Corroded
- Location: Zone 100
- Part time: 22,963 hours, 16,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT LOWER BULKHEAD WEB CORRODED BEYOND SERVICEABLE LIMITS.  R & R FS 280, LT LOWER BULKHEAD WEB, IAW REO 670-53-11-594  AND SRM 51-42-06.
